# SDR UPS98226434

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND SCRATCH 3 INCHES LONG NEAR OF FWD CARGO COMPARTMENT, RT SIDE STN 530 WL 188 SECTION 43.  REMOVED SCRATCH AND REPAIRED IAW SRM 53-30-3, FIG 3.
